Parents give their children excessive doses of oral suspension containing ingredient named paracetamol in order to reduce fever. But this can lead to serious health problems later in children’s lives, warn British pediatricians.

Pediatrician and professor of pediatrics at University College London, Alistair Sutcliffe argues this habit of the parents expose their children at risk later in life to develop asthma, heart disease and kidney or liver damage, writes Sunday Times.

mother taking care of sick child

 

Royal Pharmaceutical Association (SIA) shares the opinion with dr.Satklif and points to the same problem. British pharmacists believe that parents should be educated about what happens when children are given oral suspension based on paracetamol. The members of the Royal College of Pediatrics and Child Health (RCPCH) share the same opinion.

Advice for the parents is to less rely on thermometers than can often be inaccurate, but to pay more attention to the behavior of the child. The very first symptoms of fever in children are lack of need for fluids and fatigue.

The doctor advises to give the children more fluids and check for precise dosing instructions for the drug.

http://www.healthyandnaturalsolution.com/wp-content/uploads/2016/02/deca-parr.jpghttp://www.healthyandnaturalsolution.com/wp-content/uploads/2016/02/deca-parr-150x150.jpgAdminHealth
Parents give their children excessive doses of oral suspension containing ingredient named paracetamol in order to reduce fever. But this can lead to serious health problems later in children’s lives, warn British pediatricians. Pediatrician and professor of pediatrics at University College London, Alistair Sutcliffe argues this habit of the parents...
Share